# SDR USAASB00305

- Difficulty date: October 29, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 500000043
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND TWO FORWARD CABIN/ENTRY DOOR SECTIONS OF EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N 9008-3-5A) AND CHARGER ASSEMBLY IN THE OVERHEAD BIN NEAR SEAT ROW 1 AND THE POWER SUPPLY (P/N 60-1321-1) AND BATTERY PACK (P/N 61-0478-9) IN THE FORWARD CARGO BAY.  OPS CHECK GOOD.  (M)
